Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stomach pain since a long time, frequent burping, bitter tongue, lack of taste, on medicine for H plyori. What could the problem be?

Hi I have a problem with my stomach since long time but recently I started having severe stomach pain with Frwquent burping and my mouth is feeling bitter also my tongue feels like tasteless and I was taking medication for H pylori but it didn t seem to work. so just yesterday my doctor examined my stomach through gastroscopy I am tensed what can be the problem with me
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response

It is possible that you have acid peptic disease or a functional bowel disease. How was H.Pylori infection diagnosed or was it an empirical treatment?
Many of my patients have problem with the 3 drug regime ( Triple regime) especially with Clarithromycin and Mebendazole, but it will pass after a few days of treatment.
You are welcome to get back to me with the gastroscopy findings if you want my opinion.
Dr. Noble Zachariah
Answered: Fri, 22 Aug 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor